# SDR HEEA0010408

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Damaged
- Location: Tip Cap
- Part time: 2,221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE HAS SMALL PIECE OF SKIN MISSING AT BLADE TIP CAP AREA.
